Dr. Akuchu B G.

Department: Mathematics
Faculty: Physical Sciences
Designation :
Email: george.akuchu@unn.edu.ng
Phone: +2348034286292


Publications (Articles and Journals):

1. B. G. Akuchu, Fixed Point Results for Nonlinear Operators in Banach Spaces, ISBN: 978-3-639-66455-3, Scholar’s Press, Germany (2014)

2. M.O. Osilike, S.C. Aniagbosor and B.G. Akuchu, Fixed Points of Asymptotically Demicontractive Mappings in Arbitrary Banach Spaces; PanAmerican Mathematical Journal PP. 77-88 12 (2002).

3. M.O. Osilike and B.G. Akuchu, Fixed Point Theorems for k-Lipschitzian and Firmly k-Lipschitzian 2-Rotative Maps; Fixed Point Theory and Applications, PP 97-108 5 (2003).

4. M.O. Osilike and B.G. Akuchu, Common Fixed Points of a Finite Family of Asymtotically Pseudocontractive Maps; Journal of. Fixed Point Theory and Applications PP. 81-88 2 (2004).

5. M. O. Osilike, A. Udomene, D.I. Igbokwe and B.G. Akuchu , Demiclosedness Principle and Convergence Theorems for k-strictly Asymptotically Pseudocontractive Maps, Journal of Mathematical Analysis and Applications PP. 1334-1345 326 (2007).

6. B. G. Akuchu, Path Algorithm for Minimum-norm Fixed Points of Nonexpansive Mappings in Hilbert Spaces, International J. Math. Sci. & Engr. Appl. 8 (II) (March, 2014).

7. B. G. Akuchu, Strong Convergence of the Mann Iterative Sequence for Demicontractive Mappings in Hilbert Spaces, Advances in Fixed Point Theory Vol 4 (3) PP. 415-419 (2014).

8. B. G. Akuchu and C. A. Nse, A Monotonicity Condition for Strong Convergence of the Mann Iterative Sequence for Demicontractive Maps in Hilbert Spaces, Applied Mathematics, Vol. 5, PP. 2195-2198 (2014).

9. B. G. Akuchu, On a Reversed Maruster-type Inequality and Strong Convergence of the Mann Iterative Sequence for Demicontractive Maps in Hilbert Spaces, International Mathematical Forum, PP 689-693 9 (14) (2014).

10. B. G. Akuchu, Weak and Strong Convergence of an Implicit Mann-type Iterative Sequence to Fixed Points of Demicontinuous Pseudocontrative Maps in Hilbert Spaces, ICASTOR Journal of Mathematical Sciences, Vol. 8, No. 1 (2014) 73 – 80.

11. B. G. Akuchu and C. A. Nse, Weak and Strong Convergence Results for Certain Classes of Multivalued Mappings in Hilbert Spaces, International Journal of Functional Analysis, Operator Theory and Applications, PP 29-46 6 (1) (2014).

12. B. G. Akuchu, Convergence Theorems for a Finite Family of Relatively Quasi-Nonexpansive Mappings and System of Equilibrium Problems, International Mathematical Forum, 9 (22) PP 1053 - 1059 (2014).

13. B. G. Akuchu, Approximation Theorems For Certain Classes of Multivalued Mappings in Hilbert Spaces, International J. Math. Sci. & Engr. Appl. 8 (IV)(July, 2014).

14. B. G. Akuchu and C. A. Nse, Sets of Control Conditions for Approximation of Fixed Points of Certain Classes of Multivalued Mappings in Hilbert Spaces, Bulletin of Mathematical Sciences and Applications 3 (3) pp. 126-130 (2014).

15. B. G. Akuchu, Convergence to Minimum-norm Fixed Points of Nonexpansive Mappings in Hilbert Spaces Via Path Algorithms, PanAmerican Mathematical Journal 24 (4), PP 56 – 65 (2014).

16. B. G. Akuchu, On the Proof of the Analytic Form of the Hahn Banach Theorem in Real Linear Spaces, International Mathematical Forum, 9 (30) PP. 1423 - 1426 (2014).

17. B. G. Akuchu, Convergence of the Ishikawa Iterative Sequence to Fixed Points of Lipschitz Pseudocontrative Maps in Hilbert Spaces, International Journal of Scientific and Engineering Research 5 (2015).

18. B. G. Akuchu, "Between Alpha-Demicontractive, Demicontractive Mappings and the Strong Convergence of the Mann Iterative Sequence in Hilbert Spaces", Research and Communications in Mathematics and Mathematical Sciences 5( 1), pp. 1-9 (2015)

19. B. G. Akuchu, Weak and Strong Convergence of the Ishikawa Sequence to Fixed Points of Lipschitz Pseudocontractive Maps in Hilbert Spaces, Advances in Fixed Point Theory, 5 (2), PP. 147-157 (2015).

20. B. G. Akuchu, A Mild Monotonicity Condition for Strong Convergence of the Mann Iterative for Demicontractive Maps in Hilbert Spaces, International Journal of Mathematical Analysis 9(15), PP. 703 – 709 (2015)




https://www.unn.edu.ng/internals/#



More
Area of Specialization
Biography
Back